# SDR SIMA20150403001

- Difficulty date: April 3, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 28,729 hours, 25,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT HOLDER BROKEN FLASHLIGHT WILL NOT STAY IN ENOUGH TO CHARGE.    R & R CAPTAINS FLASHLIGHT CRADLE IAW CMM 25-60-02.
